孙荣.Hausdorff空间Borel σ-代数上的集值集函数的Alexandroff 型定理[J].重庆工商大学学报(自然科学版),2020,37(3):75-80
SUN Rong.The Alexandroff Type Theorem for Set Multifunctions Defined on a Borel σ-algebra of Hausdorff Space[J].Journal of Chongqing Technology and Business University(Natural Science Edition),2020,37(3):75-80
Hausdorff空间Borel σ-代数上的集值集函数的Alexandroff 型定理
The Alexandroff Type Theorem for Set Multifunctions Defined on a Borel σ-algebra of Hausdorff Space
  
DOI:
中文关键词:  集值集函数  Hausdorff空间  Alexandroff型定理  紧系  抽象正则
英文关键词:set multifunction  Hausdroff Space  Alexandroff type theorem  compact system  abstract regularity
基金项目:
作者单位
孙荣 重庆工商大学 a.数学与统计学院
b.社会经济应用统计重庆市重点实验室重庆 400067 
摘要点击次数: 54
全文下载次数: 29
中文摘要:
      在比Gavrilut等学者提出的更为广义的紧致条件的基础上,进一步研究了集值集函数的抽象正则性,研究了抽象正则性与连续性等性质之间的关系,以及在局部紧第二可数Hausdorff空间Borel σ 代数上的集值集函数的Alexandroff型定理。
英文摘要:
      In this paper,based on more generalized compactness condition than A.C. Gavrilut,we further a previous study concerning abstract regularity for set multifunction, we also study the relationships among abstract regularities and other properties of continuity,some Alexandroff type theorems of set multifunctions defined on the Borel σ algebra of a locally compact second countable Hausdorff space are obtained.
查看全文  查看/发表评论  下载PDF阅读器
关闭
重庆工商大学学报自然科学版 版权所有
地址:中国 重庆市 南岸区学府大道19号,重庆工商大学学报编辑部 邮编:400067
电话:023-62769495 传真:
您是第1873026位访客
关注微信二维码